Mar 18, 2006
Why can't I take Sustiva in the morning and get a better nights sleep. None of my POZ friends could answer this.
Response from Dr. Frascino
Certainly there is no reason why you could not try taking Sustiva in the morning rather than at night. However, I should warn you that if it's causing you to have strange dreams and a restless night, it might cause some daytime symptoms as well. But it's worth a try. How long have you been on Sustiva? For most, the side effects gradually subside over a six-eight-week period. When I took it I quite liked the wild, frantic, frenetic, colorful and very bizarre dreams I had. It was like reliving the 70s all over again!!
Please please respond - really concerned
- Does HIV Cause Herpes?
- Is Loose Stool An Early Sign Of HIV?
- Is Rectal Bleeding A Sign Of AIDS?
- Bloody Pee After Anal With Condom Worried I Have HIV
- White Bumps On Penis After Performing Oral Sex Worried I Have HIV
- Symptoms Of This Std In Men Can Cause Epididymitis And Can Also Spread To The Blood Or Joints
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.